# SDR CA960320017

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L812148
- Condition: Broken
- Location: Lh Outb Mlg
- Part time: 10,993 hours
- Component: Bfgoodrich, 314353
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN)DURING TAXI A SLIGHT DRAG NOTED BY PILOT. #1 LEFT HAND OUTBOARD MAINWHEEL BEARING FAILED. IT APPEARED THAT INBOARD BEARING HAD SEIZED AND SPUN ON AXLE CAUSING HEAVY SCORING ON AXLE INBOARD JOURNAL. ASA RESULT INBOARD MAINWHEEL RACE SPUN CAUSING HEAVY DAMAGE TO INNER WHEEL HALF, OUTBOARD BEARING FAILED AND MAINWHEEL TILTED CAUSING BRAKE ASSEMBLY TO CONTACT AND SCORE MAINWHEEL INNER HALF. LEFT HAND MLG SHOCK STRUT ASSEMBLY, #1 BRAKE ASSEMBLY AND #1 MAINWHEEL ASSEMBLY REPLACED.
